Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
92 kg163 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 92 kg and is 163 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

92 kg163 cm
BMI = kg/m²
2.Easy
175102SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 175/102 mmHg. Find the pulse pressure PP.

SBP 175 mmHgDBP 102 mmHg
PP = mmHg
3.Medium
mildmoderatesevere

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes only to pressure (a painful stimulus), says inappropriate, random words and shows as the best motor response: abnormal flexion of the arms (decorticate posture). Work out the GCS and classify the head injury by it. Click your answer.

  1. 1mild
  2. 2moderate
  3. 3severe
4.Medium
13588SBPDBPmmHgHR 128/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 128/min and a blood pressure of 135/88 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 128/minBP 135/88 mmHg
SI =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 32/min, SpO₂ 91% on room air, blood pressure 150/90 mmHg, pulse 140/min, alert, temperature 37.7 °C. Which clinical risk group does the patient fall into? Click it.

RR 32SpO₂ 91%airSBP 150HR 140AT 37.7 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
87?SBPDBPmmHgMAP = 65

Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 65 mmHg. A patient’s systolic pressure is 87 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 65 mmHg?

MAP 65 mmHgSBP 87 mmHg
DBP = mmHg

Answer key

  1. 1. BMI = 34.6 kg/m²
  2. 2. PP = 73 mmHg
  3. 3. severe
  4. 4. SI = 0.95
  5. 5. high
  6. 6. DBP = 54 mmHg

Full step-by-step solutions: practise this topic on examproblems.com.